2 doctors weighed in:

Ttc for 9 months since mirena (levonorgestrel) removed.1 wk before menstrual is due I had cramps but for only 2-3 days and now breasts are sore.Could this be hormones?

2 doctors weighed in
Dr. Alvin Lin
Internal Medicine - Geriatrics
1 doctor agrees

In brief: Yes

Yes, hormones can cause your symptoms.
Once you make decision to try to conceive, stop drinking alcohol (new/recent AAP recommendation) & start taking Folic Acid to reduce risk of neural tube defects. Eat right, exercise regularly & get plenty of sleep. See your FamilyDoc for preconception counseling & to make sure you're healthy enough. If no luck after 12mo, see your Reproductive Endocrinologist

In brief: Yes

Yes, hormones can cause your symptoms.
Once you make decision to try to conceive, stop drinking alcohol (new/recent AAP recommendation) & start taking Folic Acid to reduce risk of neural tube defects. Eat right, exercise regularly & get plenty of sleep. See your FamilyDoc for preconception counseling & to make sure you're healthy enough. If no luck after 12mo, see your Reproductive Endocrinologist
Dr. Alvin Lin
Dr. Alvin Lin
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors